Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 25 found articles
 
 
  Bilevel decision via variational inequalities
 
 
Title: Bilevel decision via variational inequalities
Author: Liou, Yeong-Cheng
Yao, Jen-Chih
Appeared in: Computers & mathematics with applications
Paging: Volume 49 (2005) nr. 7-8 pages 11 p.
Year: 2005
Contents:
Publisher: Elsevier Ltd. All rights reserved
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands